Longest runs in a sequence of m-dependent random variables

Novak, Serguei ORCID: https://orcid.org/0000-0001-7929-7641 (1992) Longest runs in a sequence of m-dependent random variables. Probability Theory and Related Fields, 91 (3-4) . pp. 269-281. ISSN 0178-8051 [Article] (doi:10.1007/BF01192057)

Abstract

We derive a correct estimate of the rate of convergence in the limit theorem for the length of the longest head run is a sequence of m-dependent random variables.

Item Type: Article
Additional Information: Novak S.Y. (1992) Longest runs in a sequence of m-dependent random variables. – Probab. Theory Rel. Fields, v. 91, 269–281.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20706
Useful Links:
Depositing User: Dr S.Y. Novak
Date Deposited: 10 Oct 2016 12:14
Last Modified: 14 Oct 2019 13:48
URI: https://eprints.mdx.ac.uk/id/eprint/20706

Actions (login required)

View Item View Item

Statistics

Downloads
Activity Overview
0Downloads
282Hits

Additional statistics are available via IRStats2.